# SDR A6WA201340218800

- Difficulty date: February 6, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 26,406 hours, 24,959 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING OF THE FASTENER HOLES OF THE MLG TRUNNION LOWER FLANGE FOUND 1 EA OVER SIZED HOLES ON RT SIDE.  REPAIRED OVERSIZED HOLES ON RIGHT LOWER MLG TRUNNION FLANGE IAW BOMBARDIER REO 601R-57-21-1864 REV -.
